Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 11, NWS Amarillo, TX

June 22, 2014Hemphill County, Ochiltree County, Roberts County, Texas

NWS Amarillo, TX issued this tornado warning at Jun 22, 2014, 9:14 PM CDT for Hemphill County, Ochiltree County, Roberts County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2014, 9:14 PM CDT (02:14 UTC)
Expired
Jun 22, 2014, 10:00 PM CDT
In force
46 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Hemphill County, TX, Ochiltree County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 131 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 9:40 PM CDTTSTM WND GST 706 Wnw Canadian, TX
Jun 22, 9:45 PM CDTTORNADO9 Wnw Canadian, TXDAMAGE REPORTED ON RED DEER CREEK ROAD TO A FARMSTEAD AND SEVERAL BARNS. NWS AMARILLO IS CURRENTLY AWAITING RESULTS FROM A STORM SURVEY TO OFFICIALLY RATE THIS TORNADO. THIS TORNADO HAS BEEN PRELIMINARILY RATED EF-0...AND LASTED 8 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 3:47 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2676 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2676 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1781 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.6
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

531 
WFUS54 KAMA 230214
TORAMA
TXC211-357-393-230300-
/O.NEW.KAMA.TO.W.0011.140623T0214Z-140623T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
914 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...
  EXTREME SOUTHEASTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHWESTERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1000 PM CDT

* AT 912 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 
ABOUT 13 MILES NORTHWEST OF CANADIAN. DOPPLER RADAR ALSO INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DEVELOPING 
TORNADO WAS LOCATED 13 MILES NORTHWEST OF CANADIAN. DOPPLER RADAR 
SHOWED THIS SEVERE STORM MOVING SOUTH AT 10 MPH.

* LOCATIONS IN THE PATH OF THIS TORNADO INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN OCHILTREE...NORTHEASTERN
  ROBERTS AND NORTHWESTERN HEMPHILL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

&&

LAT...LON 3585 10048 3585 10079 3608 10073 3608 10055
      3606 10055 3605 10045
TIME...MOT...LOC 0213Z 015DEG 9KT 3604 10054

$$

JACKSON
4 follow-up statements
045 
WWUS54 KAMA 230228
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
928 PM CDT SUN JUN 22 2014

TXC357-230238-
/O.CAN.KAMA.TO.W.0011.000000T0000Z-140623T0300Z/
OCHILTREE TX-
928 PM CDT SUN JUN 22 2014

...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN OCHILTREE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3585 10048 3585 10079 3605 10074 3606 10052
      3605 10045
TIME...MOT...LOC 0228Z 002DEG 12KT 3602 10056

$$

TXC211-393-230300-
/O.CON.KAMA.TO.W.0011.000000T0000Z-140623T0300Z/
HEMPHILL TX-ROBERTS TX-
928 PM CDT SUN JUN 22 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN ROBERTS AND
NORTHWESTERN HEMPHILL COUNTIES UNTIL 1000 PM CDT...

AT 925 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A CONFIRMED TORNADO OBSERVED BY A STORM SPOTTER. THIS TORNADO WAS 
LOCATED 13 MILES NORTHWEST OF CANADIAN...MOVING SOUTH AT 15 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN ROBERTS AND NORTHWESTERN
  HEMPHILL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3585 10048 3585 10079 3605 10074 3606 10052
      3605 10045
TIME...MOT...LOC 0228Z 002DEG 12KT 3602 10056

$$

JACKSON
370 
WWUS54 KAMA 230239
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
939 PM CDT SUN JUN 22 2014

TXC211-393-230300-
/O.CON.KAMA.TO.W.0011.000000T0000Z-140623T0300Z/
HEMPHILL TX-ROBERTS TX-
939 PM CDT SUN JUN 22 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL ROBERTS AND
NORTHWESTERN HEMPHILL COUNTIES UNTIL 1000 PM CDT...

AT 937 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED 10 MILES NORTHWEST OF CANADIAN...MOVING SOUTH AT
20 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  MAINLY RURAL AREAS OF EASTERN ROBERTS AND NORTHWESTERN HEMPHILL
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3603 10052 3603 10045 3585 10048 3585 10079
      3603 10075
TIME...MOT...LOC 0240Z 347DEG 15KT 3596 10054

$$

JACKSON
759 
WWUS54 KAMA 230247
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
947 PM CDT SUN JUN 22 2014

TXC211-393-230300-
/O.CON.KAMA.TO.W.0011.000000T0000Z-140623T0300Z/
HEMPHILL TX-ROBERTS TX-
947 PM CDT SUN JUN 22 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL ROBERTS AND
NORTHWESTERN HEMPHILL COUNTIES UNTIL 1000 PM CDT...

AT 945 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED 11 MILES NORTHWEST OF CANADIAN...MOVING SOUTHEAST
AT 20 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  MAINLY RURAL AREAS OF EASTERN ROBERTS AND NORTHWESTERN HEMPHILL
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3603 10067 3603 10045 3585 10048 3585 10069
TIME...MOT...LOC 0247Z 138DEG 22KT 3598 10057

$$

JACKSON
475 
WWUS54 KAMA 230255
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
955 PM CDT SUN JUN 22 2014

TXC211-393-230305-
/O.EXP.KAMA.TO.W.0011.000000T0000Z-140623T0300Z/
HEMPHILL TX-ROBERTS TX-
955 PM CDT SUN JUN 22 2014

...THE TORNADO WARNING FOR EAST CENTRAL ROBERTS AND NORTHWESTERN
HEMPHILL COUNTIES WILL EXPIRE AT 1000 PM CDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

LAT...LON 3603 10067 3603 10045 3585 10048 3585 10069
TIME...MOT...LOC 0255Z 344DEG 11KT 3593 10048

$$

JACKSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 22, 7:04 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 22, 7:04 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
704 PM CDT SUN JUN 22 2014

.AVIATION...
STRONG TO SEVERE THUNDERSTORMS CURRENTLY AT SOME DISTANCE FROM ALL
TERMINALS.  THUNDERSTORMS CURRENTLY OVER SOUTHEAST COLORADO EXPECTED
TO CONSOLIDATE INTO A LARGE CONVECTIVE COMPLEX...AND MOVE SOUTHEAST
INTO FORECAST AREA.  THUS...VCTS WILL BE CARRIED THROUGH MOST OF THE
EVENING.  THUNDERSTORM OUTFLOWS WILL CAUSE VARIABILITY IN SURFACE
WIND DIRECTIONS AND SPEEDS.  MVFR CEILINGS EXPECTED AFTER 06Z MONDAY.
NORTHEAST SURFACE WINDS EXPECTED AFTER SUNRISE MONDAY.  AMENDMENTS
WILL LIKELY BE ISSUED AS EVENTS UNFOLD THIS EVENING.

COCKRELL

&&

.PREV DISCUSSION... /ISSUED 436 PM CDT SUN JUN 22 2014/

..HEAVY RAIN/SEVERE WEATHER POSSIBLE THIS AFTERNOON AND TONIGHT...

DISCUSSION...

THE MAIN FOCUS OF THIS FORECAST WILL BE ON CONVECTION THIS AFTERNOON
AND TONIGHT. THUNDERSTORMS ARE DEVELOPING AND A SEVERE THUNDERSTORM
WATCH HAS BEEN ISSUED ALREADY FOR A MAJORITY OF THE PANHANDLES
EXCLUDING FAR SOUTH AND SW AREAS.

MLCAPE VALUES OF 3000 J/KG AND EFFECTIVE SHEAR OF 40 KTS DUE TO A
WEAK BUT NICELY VEERING WIND PROFILE WILL CONTINUE TO SUPPORT
ORGANIZED CONVECTION. INITIAL CELLS THIS AFTERNOON WILL HAVE THE
POTENTIAL TO BE SUPERCELLULAR WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN THREATS. LATER THIS EVENING...EXPECT CLUSTERS OF THUNDERSTORMS
IN ERN CO AND SWRN KS TO BEGIN TO INTERACT AND GROW UPSCALE TO A
FORWARD PROPAGATING, STRONG WIND PRODUCING MCS AIDED BY EXPECTED
COLD POOL DEVELOPMENT. 850-300 MEAN WINDS AND CORFIDI VECTORS
SUGGEST RAPID FORWARD SPEED INTO THE EASTERN PANHANDLES. LIFTING ON
THE LEADING EDGE SHOULD BE MORE THAN SUFFICIENT IN OUR AREA TO KEEP
THE SYSTEM PROPAGATING SE. ON THE WRN EDGE OF THE EXPECTED MCS...
OUTFLOW INTERACTION WITH A DEVELOPING LOW LVL JET COULD RESULT IN
ADDITIONAL THUNDERSTORM ACTIVITY FURTHER WEST TOWARD AMARILLO LATE
THIS EVENING/VERY EARLY MON MORNING. OVERALL BEST CHANCES FOR STORMS
AND SVR WX WILL BE IN THE ERN HALF OF THE PANHANDLES. FORECAST
SOUNDINGS INDICATE HEAVY RAIN AS A CERTAINTY WITH STORMS BUT HAVE
REFRAINED FROM ISSUING A FLASH FLOOD WATCH DUE TO EXPECTED RAPID
FORWARD MOTION OF THE MAIN MCS.

STORM CHANCES CONTINUE INTO AT LEAST THE MIDDLE PART OF THE WEEK...
BUT A LOT WILL DEPEND ON HOW FAR SOUTH THE COLD FRONT SURGES TONIGHT
AND WHAT KIND OF ADDITIONAL DEVELOPMENT WE GET ALONG IT LATE TONIGHT
AND/OR TOMORROW. THINK THERE WILL BE SOME NWD MIXING OF THE FRONT
TOMORROW AND ANOTHER ROUND OF STORMS WILL DEFINITELY BE POSSIBLE
ALONG THIS BOUNDARY MON EVENING SO WENT AHEAD AND INCREASED POPS IN
THE SW TX PANHANDLE FOR MON NIGHT.

UNCERTAINTY CONTINUES TO BE HIGH LATER IN THE PERIOD AS MED RANGE
MODELS VARY WILDLY ON THE OVERALL UPR PATTERN.

TEMPERATURES WILL GENERALLY REMAIN WITHIN 5-10 DEGREES OF NORMAL.

SIMPSON

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                64  83  64  83  64 /  40  20  40  20  30
BEAVER OK                  66  87  65  87  65 /  90  20  30  20  40
BOISE CITY OK              62  82  61  85  62 /  50  20  40  20  30
BORGER TX                  67  86  67  86  66 /  60  20  40  20  30
BOYS RANCH TX              65  86  65  88  66 /  30  20  40  20  30
CANYON TX                  63  84  64  84  64 /  40  30  40  20  20
CLARENDON TX               66  85  66  84  66 /  50  30  40  20  30
DALHART TX                 61  83  61  85  63 /  40  20  40  20  30
GUYMON OK                  65  85  65  86  64 /  70  20  30  20  40
HEREFORD TX                63  84  63  84  63 /  30  30  40  20  20
LIPSCOMB TX                66  85  65  86  66 /  80  20  30  20  40
PAMPA TX                   64  83  64  83  65 /  70  20  40  20  30
SHAMROCK TX                66  86  66  85  66 /  70  30  30  20  30
WELLINGTON TX              68  88  68  86  68 /  60  30  30  20  30

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

03/13
Hazardous weather outlook, Jun 22, 4:02 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
402 PM CDT SUN JUN 22 2014

OKZ001>003-TXZ001>020-231200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
402 PM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE LIKELY ACROSS THE NORTHERN PANHANDLES THIS
AFTERNOON. A FEW STORMS THAT DEVELOP WILL BE STRONG TO SEVERE...WITH
LARGE HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO 70 MPH THE
PRIMARY HAZARDS.

TONIGHT...SEVERE THUNDERSTORMS COULD AFFECT MUCH OF THE REST OF THE
PANHANDLES WITH THE POTENTIAL FOR HAIL TO THE SIZE OF QUARTERS...DAMAGING
WIND GUSTS IN EXCESS OF 70 MPH...AND VERY HEAVY RAINFALL WHICH COULD
LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE TEXAS AND
OKLAHOMA PANHANDLES MONDAY THROUGH WEDNESDAY. A FEW STORMS THAT
DEVELOP DURING THIS TIME PERIOD WILL HAVE THE POTENTIAL TO BECOME
STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
HAZARDS. LOCALLY HEAVY RAINFALL COULD ALSO LEAD TO THE POTENTIAL FOR
FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
LIMITED ACTIVATION AT TIMES THROUGH WEDNESDAY.

In the hours before

Special weather statement, Jun 22, 7:33 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
733 PM CDT SUN JUN 22 2014

OKZ003-230115-
BEAVER OK-
733 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BEAVER COUNTY UNTIL 815
PM CDT...

AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BALKO...OR 15 MILES SOUTHWEST OF BEAVER...
MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ELMWOOD...            BALKO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3652 10030 3651 10071 3675 10073 3679 10031
TIME...MOT...LOC 0034Z 015DEG 9KT 3662 10067

JACKSON
Local storm report, Jun 22, 8:13 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
813 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             DARROUZETT              36.45N 100.33W
06/22/2014  E2.50 INCH       LIPSCOMB           TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1400473

14
Special weather statement, Jun 22, 8:24 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
824 PM CDT SUN JUN 22 2014

OKZ003-230215-
BEAVER OK-
824 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BEAVER COUNTY UNTIL 915
PM CDT...

AT 823 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES EAST OF BEAVER...MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BEAVER...             SLAPOUT...            MOCANE...
  KNOWLES...            GATE...               FORGAN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3698 10000 3661 10000 3664 10065 3700 10061
      3701 10027
TIME...MOT...LOC 0125Z 015DEG 9KT 3680 10049

JACKSON
Special weather statement, Jun 22, 8:33 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
833 PM CDT SUN JUN 22 2014

OKZ002-230215-
TEXAS OK-
833 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TEXAS COUNTY UNTIL 915 PM
CDT...

AT 831 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING FROM 26 MILES
NORTHEAST OF WILBURTON TO 5 MILES SOUTHWEST OF HOUGH...MOVING EAST
AT 10 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  GUYMON...             OPTIMA...             HOUGH...
  HOOKER...             HARDESTY...           GOODWELL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3650 10112 3651 10186 3700 10169 3700 10111
TIME...MOT...LOC 0133Z 269DEG 9KT 3728 10136 3681 10161

JACKSON
Special weather statement, Jun 22, 8:49 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
849 PM CDT SUN JUN 22 2014

OKZ003-TXZ004-005-230230-
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
849 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OCHILTREE...EXTREME
NORTHWESTERN LIPSCOMB AND EXTREME SOUTHERN BEAVER COUNTIES UNTIL 930
PM CDT...

AT 846 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF PERRYTON...MOVING EAST AT 20
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PERRYTON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3636 10055 3633 10098 3649 10091 3650 10054
TIME...MOT...LOC 0149Z 257DEG 16KT 3642 10082

JACKSON
Local storm report, Jun 22, 8:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
855 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HAIL             WOLF CREEK PARK         36.21N 100.65W
06/22/2014  E1.50 INCH       OCHILTREE          TX   LAW ENFORCEMENT

            HIGH WINDS ALSO.

&&

EVENT NUMBER AMA1400475

COCKRELL

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:15 PM CDTFlash Flood WarningAMALipscomb3 hr
Jun 22, 7:29 PM CDTTornado WarningAMALipscomb24 min
Jun 22, 7:45 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree35 min
Jun 22, 7:57 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb63 min
Jun 22, 8:43 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts62 min
Jun 22, 8:49 PM CDTSpecial Weather StatementAMAOchiltree41 min
Jun 22, 9:07 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree53 min
Jun 22, 9:26 PM CDTFlash Flood WarningAMAHemphill, Lipscomb, Ochiltree, Roberts2 hr
Jun 22, 9:31 PM CDTSpecial Weather StatementAMAOchiltree44 min
Jun 22, 9:38 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts67 min
Jun 22, 9:43 PM CDTSpecial Weather StatementAMAHansford, Moore47 min
Jun 22, 9:46 PM CDTSevere Thunderstorm WarningAMAHansford, Lipscomb, Ochiltree59 min
Jun 22, 9:49 PM CDTSpecial Weather StatementAMAHartley41 min
Jun 22, 10:01 PM CDTSevere Thunderstorm WarningAMAHansford, Hartley, Hutchinson, Moore, Ochiltree, Oldham and 1 more59 min
Jun 22, 10:18 PM CDTSpecial Weather StatementAMACarson, Hutchinson, Oldham, Potter, Roberts42 min
Jun 22, 10:27 PM CDTSevere Thunderstorm WarningAMAHansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts63 min
Jun 22, 10:39 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler96 min
Jun 22, 10:46 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Moore, Oldham, Potter and 1 more59 min
Jun 22, 10:56 PM CDTSpecial Weather StatementAMAArmstrong, Deaf Smith, Donley, Gray, Randall49 min
Jun 22, 11:01 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hemphill, Hutchinson, Roberts, Wheeler59 min
Jun 22, 11:24 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray, Potter, Randall66 min
Jun 22, 11:28 PM CDTFlash Flood WarningAMAHemphill, Roberts3 hr
Jun 22, 11:37 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jun 22, 11:45 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler45 min
Jun 22, 11:54 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Collingsworth, Donley, Gray, Randall and 1 more96 min
Jun 23, 12:05 AM CDTSpecial Weather StatementAMADeaf Smith, Randall40 min
Jun 23, 12:24 AM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler66 min
Jun 23, 12:49 AM CDTSpecial Weather StatementAMARandall41 min
Jun 23, 1:27 AM CDTSpecial Weather StatementAMACollingsworth, Donley48 min

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.